Jump to content



Photo

Bead Counting


  • Please log in to reply
4 replies to this topic

#1 JamieBlyth

JamieBlyth

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 02 April 2021 - 06:38 AM

Ok. On finding this site, I wept. Other people suffer too. And this, Im sorry, but its really really reassuring for me. This is what i've needed to see! Ive been on this wretched drug for about 20 years i reckon. My dose has gone from 30mg to 60mg to 120mg. Chronic Depression. PTSD... blah blah. But the real problem was addiction. 
My dose went up to about 150 (i think) when i gave up drink and illegal drugs (my self prescribed medicine) in 2016 following an attempted suicide by hanging...  Without d&d my life improved immeasurably. So i figured i could come off the meds (i had a feeling that the drink and the drugs were creating the depression, and given id never been totally honest about my abuse id willingly accepted medication).  But no doctor would support me. Which feels criminal, having read what i've read on here. 

 

Anyway. To the point:
I have been personally tapering down for 5 years, and am now down to 30mg... but cannot get across the line. Im currently on 30mg every 3 days  and retake as soon as the side fx kick in. Its horrible. Its like my body is wrapped in an electric fence. And i just want to be free of this poison. 

I read about Bead counting.... so can someone clarify? Can i just remove 5-10 beads from each capsule every 3 days (in my case), and reduce like that? To finally rid myself of satans grasp? 

ANy help or advice would be most welcome. And i wish you all the very very best. 

Love and Light. 

Jamie 


 


#2 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 12,754 posts
  • LocationMissouri

Posted 02 April 2021 - 07:02 AM

Welcome JB

 

You have taken strong steps to recover so far and I applaude your courage.

 

The first thing I would like to mention is the every 3 day schedule is not the way to go. Cymbalta has a half life of 12 hours so 12 hours after your dose one half has left your body and 24 hours after your dose there is only 12.5% left in your body. After 3 days there is only about 0.8% of the Cymbalta left in your system and you are entering complete withdrawal. At the 3 day mark you again boost your Cymbalta level back up by taking the next dose to only repeat the same withdrawal over again. 

 

Most, but not all, brands contain around 300 beads. You will have to open a capsule or two and count those little beads to do the bead counting. Just for the sake of our discussion lets say that your brand has 300 beads. Each morning you can open a capsule and remove 1 more bead than the day before. So specifically, on day one remove 1 bead and put the capsule back together and take the dose. Day two open the next capsule and take out two beads, reclose the capsule and take that dose. Day three take out 3 beads, and on day 4 remove 4 beads etc. As your withdrawal proceeds you can increase or decrease the number of beads yoou remove each day depending on how you feel. 

 

I would also encourage you to read through our free ebook. It is a collection of medical research,  members comments on their experiences, information on supplements and much more. It can be located in the first thread in the "Medical Support" section of the forums.

 

We are here to help JB so don't hesitate to ask questions or just come here to vent. We have been through this and understand.


#3 JamieBlyth

JamieBlyth

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 02 April 2021 - 07:25 AM

Thank you. From the bottom of my heart. Thank you.
I shall take your advice. And let you know how i get on. 

I am so grateful. 
J


#4 fishinghat

fishinghat

    Site Partners

  • Active Members
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 12,754 posts
  • LocationMissouri

Posted 02 April 2021 - 08:45 AM

Anytime sir. Best of luck and keep us posted as that is how we learn is by others experiences.


#5 invalidusername

invalidusername

    Site Partners

  • Site Supporter
  • 5,451 posts
  • LocationKent, UK

Posted 02 April 2021 - 09:27 AM

Hi Jamie,

 

A brave soul indeed to bear your innermost, and there is never any judgement here - be it drink, drugs, or anything of the sort. We recognise addiction, and a lot of us have been there. You are most certainly not alone.

 

You have done a great job with your withdrawal so far and I knew what Hat had written before I finished your message. You would have had the exact same response from myself. 

 

Again As Hat said, our eBook has been compiled for people such as yourself to have a browse to find some supplements which you may feel would best help through your journey over the next few months. You can find the link to the latest copy here;

 

https://www.cymbalta...tion-the-ebook/

 

If you need help with regards to finding something that would best suit your situation, please ask and we will guide you. It sounds like you have been through an awful lot, and suffered in silence. Don't be a stranger here Jamie. We are all friends here.

 

God Bless

 

IUN





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users